MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-396T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-396T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-396T
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of over 500 mg/dl.Customer's blood glucose level at the time of incident was 519 mg/dl.The customer did not provide the symptoms regarding high blood glucose.Customer stated that the infusion set was bent which caused the high blood glucose.The customer was treated for the high blood glucose with shots and changing infusion set.The customer declined troubleshooting for high blood glucose level.The insulin pump was not returned for analysis.

Brand Name
PARADIGM QUICK SET MMT-396T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8951374
Report Number2032227-2019-55739
Device Sequence Number16676553
Product Code FPA
UDI-Device Identifier05705244020528
UDI-Public(01)05705244020528(17)220601(10)5274393
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2022
Device Model NumberMMT-396T
Device Catalogue NumberMMT-396T
Device Lot Number5274393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR
Patient Age59 YR
Patient Weight137